Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2009-6pp.727-733

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 73, Issue 6 / 2009 | Next article >>
L.V. Kovalenko, N.N. Popov and V.P. Radchenko, "Solution of the plane stochastic creep boundary value problem," J. Appl. Math. Mech. 73 (6), 727-733 (2009)
Year 2009 Volume 73 Issue 6 Pages 727-733
Title Solution of the plane stochastic creep boundary value problem
Author(s) L.V. Kovalenko (Samara, Russia)
N.N. Popov (Samara, Russia)
V.P. Radchenko (Samara, Russia, radch@samtgu.ru)
Abstract The solution of the non-linear stochastic boundary-value problem of the creep of a thin plate in a plane stress state when the elastic strains are small and can be neglected is presented. The plate material is stochastically inhomogeneous so that the stress and strain tensors are random functions of the coordinates. The constitutive creep relation, taken as in non-linear viscous flow theory, is formulated in a stochastic form. Using the perturbation method, the non-linear stochastic problem is reduced to a system of three linear partial differential equations in the fluctuations of the stress tensor and, then, changing by implementing the stress function, to a differential equation, the solution of which is represented in the form of the sum of two series. The first series is the solution far from the boundary of the plate, ignoring edge effects, and the second is the solution in the boundary layer, and its terms rapidly decay as the distance from the boundary of the plate increases. The stretching of a stochastically inhomogeneous half-plane in the direction of two mutually orthogonal axes is considered as an example. The stress concentration in the boundary of the half-plane is investigated. It is shown that the spread of the stresses in the surface layer, the width of which depends on the degree of non-linearity of the material, can be much greater than in the deep layers.
Received 3 December 2008
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 73, Issue 6 / 2009 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100